Recent Blog Articles
Ketamine for treatment-resistant depression: When and where is it safe?
Have lupus? What to know about birth control
Screening at home for memory loss: Should you try it?
Travel tummy troubles: Here’s how to prevent or soothe them
Easy, delicious summer veggie meals will help stretch your food budget
Tracking viruses: The best clues may be in the sewer
Promising therapy if PSA rises after prostate cancer surgery
Strong legs help power summer activities: Hiking, biking, swimming, and more
Should you try intermittent fasting for weight loss?
Why are you taking a multivitamin?
Migraine as a withdrawal symptom
ARCHIVED CONTENT: As a service to our readers, Harvard Health Publishing provides access to our library of archived content. Please note the date each article was posted or last reviewed. No content on this site, regardless of date, should ever be used as a substitute for direct medical advice from your doctor or other qualified
Research suggests that some women may suffer migraines because of sudden changes in estrogen levels.
To continue reading this article, you must log in.
Subscribe to Harvard Health Online for immediate access to health news and information from Harvard Medical School.
- Research health conditions
- Check your symptoms
- Prepare for a doctor's visit or test
- Find the best treatments and procedures for you
- Explore options for better nutrition and exercise
I'd like to receive access to Harvard Health Online for only $4.99 a month.Sign Me Up
Already a member? Login ».
As a service to our readers, Harvard Health Publishing provides access to our library of archived content. Please note the date of last review or update on all articles.
No content on this site, regardless of date, should ever be used as a substitute for direct medical advice from your doctor or other qualified clinician.
Free Healthbeat Signup
Get the latest in health news delivered to your inbox!